The disjoint arcs property for homogeneous curves

Tom 146 / 1995

Paweł Krupski Fundamenta Mathematicae 146 (1995), 159-169 DOI: 10.4064/fm-146-2-159-169

Streszczenie

The local structure of homogeneous continua (curves) is studied. Components of open subsets of each homogeneous curve which is not a solenoid have the disjoint arcs property. If the curve is aposyndetic, then the components are nonplanar. A new characterization of solenoids is formulated: a continuum is a solenoid if and only if it is homogeneous, contains no terminal nontrivial subcontinua and small subcontinua are not ∞-ods.

Autorzy

  • Paweł Krupski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek